It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15Showing 1 - 20 of 298 for quit ppi. (0.004 seconds)


PPI-s question?
Jan 9, 2019
... Hi, i have this horrible disase already about a year now. I have been taken the all time nexium, and when i try to quit this i can-t the symptoms are back about in 2 days. The acid is so bad that, when it occurs i had a painful swallowing when eat solid foods. But with one 20mg nexium a day i feel good. But i am so miserable to taking these drugs because all internet they are... (0 replies)
... I had previously been on Nexium for 2.5 years. I quit the first time at the beginning of this year. I did it "cold turkey," and was successfully off of it for almost 3 months. ... (8 replies)
... which I was taking before, but still my goal is to quit this PPI. ... (11 replies)

... I am happy to see you started your thread and think mine already did what it was intended to do. For those who intend to quit taking PPI's, the weaning off process must be done slowly. ... (11 replies)
... Do not stop taking any PPI cold turkey. ... (11 replies)
... Am trying to get off of Aciphex and am experiencing severe symtoms, but know that long term use of this drug is not good. I am determined and am trying to distract myself from symtoms. Night time is the worst. Wish I knew how to coat my stomach with something healthy to soothe the discomfort. I have tried Singer throat spray, DGL, honey, aloe Vera and ginger candy. Gum helps... (6 replies)
... PPI's weren't intended for long term use. Most of the drug information sheets talk about discontinuing use when the esophagus is 'healed'. PPI's can cause side effects, as all drugs can. I know I had a horrible reaction to one of them. I really worry about the fact that the decrease in acid caused by using the PPI's can impact absorption of things the body needs, like... (6 replies)
... Acid rebound is the excess acid production that occurs to many people when they suddenly stop taking a PPI. One's body produces an excess of the hormone gastrin as a result of the acid suppression caused by the PPI. When the PPI is gone, the gastrin signals the proton pumps in your stomach to start dumping acid (because the PPI is no longer inhibiting the pumps) and thus the... (11 replies)
... I first want to mention, it was a great emotional booster reading Rosebloom's Thread on quitting PPI's due to its "Rebound effect on acid production". my whole acid reflux condition began sometime in the middle of march this year. I just had a mild sore throat, tightness in the chest area & without much examination, the doctor prescribed "Prevacid" a PPI. If possible I... (11 replies)
... I don't remember exactly, but I do remember that it wasn't pain or burning, which are the kind of things I have now, especially when quitting/tapering off PPI's. I remember some kind of bad feeling of nausea and indigestion, usually in the morning. But yes, any and all pain/burning I've had are the result of PPI's. (8 replies)
... tty. I have not refluxed since I went off of the PPI's ,at least not like I did on PPI's . I have not changed my diet or did any radical life style changes. Just quit PPI's.I feel like I have my life back now. No more feeling poorly like flue symptoms. ... (2 replies)
... H2 blocker such as Zantac. H2 blockers do some of the same things as PPI's, but they aren't as strong, so they make a good "step down" drug for people trying to quit PPI's. ... (24 replies)
... I'm actually doing pretty well. I have been off PPI's for about 2 months now and only take a Pepcid chewable before sleeping. All my muscle aches are gone since I stopped my PPI. My throat still bothers me some times but nothing like it use to. I'd rather have a slight sore throat then walk around like an old man. Every joint was aching, now I have no aches at all. I am riding... (11 replies)
... What made you start taking a PPI? I was also prescribed one for my esophagitis but I have been trying to manage it in other ways like dietary changes and not eating late at night. Have you tried elevating your pillow at night? What about changes to your diet in combination with slowly coming off the PPI? (8 replies)
... I felt anxious on the PPI's and it took a few weeks for me to make the connection. Plus they weren't totally helping me with my symptoms though it did help quite a bit. Mainly though it was the not feeling quite right/like myself while taking them. When I realized it was the PPI's making me feel that way I started doing research on them and saw I wasn't alone and all the other... (6 replies)
... most they just cause deficiencies for some they can cause awful side effects. I was taking Dexilant for years and just did not feel normal had no idea it was the PPI and not something else. I guess the thought of taking a drug for 40 plus years makes people a little nervous. ... (6 replies)
... Today, will be..again..the 1st day off PPI (Omeprazole) except, I'm still taking: - Prokinetic agent (mosapride citrate hydrate) - anxiety reliever (sedile) - Chinese Herbal Medicine (to get rid of the inflammation in my throat) - anti-biotic (flomox) - I'm planning on adding a stomach lining reinforcement medicine (since acid rebound is going to be working hard in my... (11 replies)
... I am so glad to hear you are doing much better and have been able to stay off the PPI's. I feel I am doing better too, though I am afraid to call a victory too soon and wake up with horrible heartburn tomorrow. Maybe there is a way to live without the PPI's after all. Rose (11 replies)
... I have been off Prilosec for three weeks today. I quit because I started getting magnesium deficiencies such as back pain, twitching and the worst the itching. I had to decide what was the worse of the two evils. ... (6 replies)
... I was able to wean myself off pantoprazole over the course of three months and stay off it for another three months without any changes in my lifestyle or diet. However, the reflux started coming back last month I think in large part due to my inability to reduce the bloating, and i'm now back on the pantoprazole. For me, as I understand it, the bloating is a result of excess... (8 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15

All times are GMT -7. The time now is 08:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!